# SDR CALA2025031002668

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,787 hours, 34,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0020} - EMERGENCY SYSTEM LIGHTS BITE CHECK FAILS (NO SYS OK LIGHT) WITH STATUS MESSAGE (EPSU INT LOAD FWD L) REMOVED AND REPLACED BATTERY OF EPSU IAW AMM 33-51-38. OPS CHECK GOOD.
